MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB210, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB210, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Name of procedure being performed: laparoscopic appendectomy.Detailed description of event: (b)(6).Eb210 was inserted through trocar and was found to have a hair-like particle on the device.A second eb210 was opened and was reported to have a layer of dust on the device.The case was completed using the second eb210.No patient injury occurred.First eb210 is available for return.Additional information received on 30oct2023 via email from [name], account manager: no images of hair taken on the first eb210.No images of the dust taken on the second device.The procedure was completed with the second eb210.Patient status: no patient injury occurred.Type of intervention: the case was completed using the second eb210.
 
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: laparoscopic appendectomy detailed description of event: [hospital].Eb210 was inserted through trocar and was found to have a hair-like particle on the device.A second eb210 was opened and was reported to have a layer of dust on the device.The case was completed using the second eb210.No patient injury occurred.First eb210 is available for return.Additional information received on 30oct2023 via email from [name], account manager: no images of hair taken on the first eb210.No images of the dust taken on the second device.The procedure was completed with the second eb210.Patient status: no patient injury occurred.Type of intervention: the case was completed using the second eb210.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection was performed on the event unit.However, the complainant¿s experience could not be replicated or confirmed as the presence of hair on the device was not observed.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.The probability and criticality of harm resulting from this event have been evaluated and were found to be at an acceptable level.

Brand Name
EB210, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key18097324
Report Number2027111-2023-00711
Device Sequence Number12449549
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424(17)260509(30)01(10)1486760
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model NumberEB210
Device Catalogue Number101475457
Device Lot Number1486760
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown